|On Serostim 2 weeks, no appetite, still losing weight
Mar 1, 2000
On Serostim , low dose, for two weeks now. Just starting the past 2 days I am getting muscle soreness. Still have no appetite and am still gradually losing weight. My question is this: Will Serostim help me any if I do not eat enough protein and do not have the energy to exercise?
Response from Dr. Dieterich
If you are not consuming enough calories, no amount of anabolics or growth hormone will help you. You should speak to your MD about something for your appetite. What about your testosterone level? If that is down, it may cause these problems as well. Douglas T. Dieterich, M.D.
i've got wasting in face and legs from using d4t
weight gain due to quitting smoking
- Hepatitis C And Bladder Infection
- How Long Do I Have To Wait To Get A Hep Titer After A Hep B Shot?
- How Long Can The Hiv Virus Live In Extreme Temperature?
- Is Yellow Discharge A Sign Of Herpes?
- Will A Person That Has Chlamydia Always Have The Disease?
- What Type Of Doctor Specializes In The Treatment Of Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.